MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES II; BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)

ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES II; BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)
Catalog Number 04939417190
Medical Device Problem Codes False Positive Result (1227); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated they used additional reagent lot numbers: (763338 and 799508) since on (b)(6) 2024.The c501 modules' serial numbers were (b)(6).The customer stated they had no issues until they switched to the new version of the bnz2 assay.Qc was within the acceptable ranges.During troubleshooting, the customer mentioned that they have a machine that swirls the reagent packs.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about questionable high results for 1 patient urine sample tested with online dat benzodiazepines ii (bnz2) assay on two different cobas 6000 c (501) modules when compared to a liquid chromatography¿mass spectrometry (lc/ms) method.Initial result: positive (tested on the 1st c501 module.The customer stated that they noticed questionable high bnz2 results since on (b)(6) 2024.The sample was sent out to a provider to be re-tested using an lc/ms method and the result was negative.The sample was then repeated on another c501 module at the customer's site and the result was positive.The negative result was deemed to be correct.
 
Additional Manufacturer Narrative
The sample was collected in a urine cup and poured into a glass tube.The customer was unable to provide further information.The field service engineer was dispatched to the customer's site but the customer refused the service as they were switching to another vendor.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ONLINE DAT BENZODIAZEPINES II
Common Device Name
BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21242813
Report Number1823260-2025-00241
Device Sequence Number20984029
Product Code JXM
UDI-Device Identifier04015630999347
UDI-Public04015630999347
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K221765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number04939417190
Device Lot Number80283601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown